# SDR CALA2018073001738

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 34,680 hours, 12,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED A 2" CRACK BETWEEN RBL 25.00 AND RBL 31.83 ON RIGHT CENTER VERTICAL PRESSURE WEB. REPAIR AS PER SRM 57-10-10 REPAIR 3 CAT B.
